America's Health Policy Trap
Bibliographic Data
| ID | 6359448 |
|---|---|
| Authors | Harold Pollack (0000-0003-1629-1175, University of Chicago, corresponding author) |
| Year | 2012 |
| Volume | 72 |
| Issue | 3 |
| Pages | 465-468 |
| Publication date | 2012-03-30 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Public Administration Review (JOURNAL) |
| Journal identifiers | ISSN: 0033-3352 • E-ISSN: 1540-6210 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1111/j.1540-6210.2012.02584.x |
| OpenAlex | W2019887467 |
| Language | EN |
| Citations received | 1 |
| References cited | 2 |
Administration (probate law · Journalism · Library science · Political science · Poverty · Public health · Sociology · Healthcare Policy and Management · Law · Medicine · Primary Care and Health Outcomes
| Citations per year | 1 |
|---|---|
| Citation span | 2025 - 2025 (1) |
| Highly cited | No |